MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26 ADVANTAGE KIT; SYRINGE, BALLOON INFLATION
Model Number 2760
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 date of event was estimated based on the initial notification date as the event date was not reported.The device was returned for analysis.Visual inspection revealed the gauge needle was at 10 atm when received and was unable to be returned to 0.The device presented a contrast media in the tube.Functional testing could not be performed due to the device was unable to be returned to 0.
 
Event or Problem Description
It was reported that a device issue occurred.An encore 26 advantage kit was selected for use.During the procedure, it was noted that the inflator was unable to function properly.No patient complications were reported.However, device analysis revealed the gauge could not zero.
 
Additional Manufacturer Narrative
B5 describe event and problem and g3 bsc aware date: corrected.B3 date of event was estimated based on the initial notification date as the event date was not reported.The device was returned for analysis.Visual inspection revealed the gauge needle was at 10 atm when received and was unable to be returned to 0.The device presented a contrast media in the tube.Functional testing could not be performed due to the device was unable to be returned to 0.
 
Event or Problem Description
Reportable based on device analysis completed on 30nov2023.It was reported that a device issue occurred.An encore 26 advantage kit was selected for use.During the procedure, it was noted that the inflator was unable to function properly.No patient complications were reported.However, device analysis revealed the gauge could not zero.The device was returned for analysis.Visual inspection revealed the gauge needle was at 10 atm when received and was unable to be returned to 0.The device presented a contrast media in the tube.Functional testing could not be performed due to the device was unable to be returned to 0.

Brand Name
ENCORE 26 ADVANTAGE KIT
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18261099
Report Number2124215-2023-68580
Device Sequence Number3893722
Product Code MAV
UDI-Device Identifier08714729180005
UDI-Public08714729180005
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K140745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model Number2760
Device Catalogue Number2760
Device Lot Number0030935604
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown